So help me out here please...
Today was the 3rd day on 12.5mg and at ~6 hours after taking it I sort of felt weird all of a sudden.. was getting anxious and clenching my jaw a bit. But I just felt weird, uncomfortable. Any way it subsided at bout the 7/8th hour
From what I've read here and other places the first 2 days seem to be the most intensive side effect wise, and then they significantly reduce and stay pretty low or go away over the next weeks.
Could this have been a side effect? I wasn't really worrying about it. I had two successful days under my belt so today I was pretty normal. I may have made the mistake of getting bored and psyched myself out (which I tried my best to not let happen the 2 other days). Since Paxil introduced me to so many feelings they're now in my brains arsenal to unleash on me. Where when I took 25mg of zoloft I had not yet taken the paxil, so I was fine. I didn't even know what a panic attack felt like until after Paxil.
I *hope* it wasn't a side effect, because im on such a low dose that if I get side effects on this little ill freak everytime my dose goes up. Could it have been? Am I right using that 25mg I took a while ago to compare? I just tell myself "if this is a side effect then I would have had it that day, but probably worse cause it was a higher dose, so it can't be" Not to mention side effects usually wouldnt come on all of a sudden, would they? The pill is being dissolved over time so id start to feel it ~1-2 hours after taking it (you even said it could be 30 minutes) and then theyd increase until the serum peak, right? Not just all of a sudden 6 hours in and then go away an hour or so later. Paxil was a slow downhill ride starting ~2 hours after I took it.
Sorry I just don't feel my anxiety is bad enough to justify side effects. I'd take being anxious in public any day over feeling like hell for 2 weeks, thats why im so concerned.